Lexapro, hyper?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mingmalefactor
Regular Member


Date Joined Mar 2006
Total Posts : 43
   Posted 11/19/2006 9:21 AM (GMT -7)   
I have another question for the peeps. Since I started lexapro I get these periods when I feel extremely hyper/happy and I feel like I can hardly contain my energy. I get a little scared, like I might do something rash, like break things, or just start screaming, and running and crap. Did anyone have these reactions at first? I have been on three weeks yesterday.
Was on Zoloft for ten years. Tried to go natural for 7 months. Didn't work. Now I have started Lexapro and Klonopin. Diagnosis: Depersonalization/Derealization, Panic, GAD, mild-OCD, mild-Depression.


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 11/19/2006 11:03 AM (GMT -7)   
I take Lexapro and have never had these side effects. However, everyone responds differently to meds. Have you talked to you pdoc about this? It is very important that you do. Some people experience "mania" when taking new antidepressants. Please talk to you doc ASAP.
"You don't find out that God is all you've got until God is all you've got."
 
"The mighty oak tree was once a little nut that held its ground."
 
"You are richer today if you have laughed, given or forgiven."


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 11/19/2006 12:20 PM (GMT -7)   
since lexapro and zoloft are both prozac type, I assume the zoloft was still working when you stopped it
therefore doc should have played safe by returning you to the zoloft, but instead he felt the need to show everyone how clever he was by swapping you to an untried med eyes
 
you really do also need to learn CBT and new methods of relaxing and calming yourself, dont just rely on meds, with this ability the depression often stops
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/20/2006 4:06 AM (GMT -7)   
I agree that you should learn some techniques to help you thru this
there is an online free CBT workbook ......MoodGyms .Training Program
Give it a shot
It cannot hurt you right
Post and let us know how you are doing
    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 


mingmalefactor
Regular Member


Date Joined Mar 2006
Total Posts : 43
   Posted 11/20/2006 5:12 AM (GMT -7)   
HI, thanks for the advice guys. Actually, I have been seeing a CBT therapist for 3 months now and it has been quite helpful. I also read the Anxiety and Phobia workbook, which gave me a lot of helpful CBT tools.

Was on Zoloft for ten years. Tried to go natural for 7 months. Didn't work. Now I have started Lexapro and Klonopin. Diagnosis: Depersonalization/Derealization, Panic, GAD, mild-OCD, mild-Depression.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:23 PM (GMT -7)
There are a total of 2,735,605 posts in 301,319 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
297 Guest(s), 15 Registered Member(s) are currently online.  Details
scifigal2k, bluelyme, mikeb2308, Rikky1, Girlie, Charmed3, Pratoman, Lynnwood, Dyna1, gfields, Ariel Smith, aloha234, k07, Michael165, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer